# SDR DALA2024040504107

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flp Trk Bearing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION FOUND IN TRACK 2 SUPPORT BEARING HOUSING AT RIB 9 LEVEL. CORRECTIVE ACTION: REPAIRED PER ER/A 616560-14. (0277901)
